MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN REV PST F AUGTRL 12XSZ7-8; FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATUN REV PST F AUGTRL 12XSZ7-8; FEMORAL TRIALS
Catalog Number 254907003
Medical Device Problem Codes Corroded (1131); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: evaluation of the returned device was unable to identify foreign material present; however, review of the provided photographs confirms the presence of debris.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
In depuy loaner department metal debris was seen on femur augments of the attune revision sets.All augments were affected but different degrees.The instrumentation was ready packed for shipment.The instrumentation was shipped a total of 8 times and was thoroughly cleaned 3 times with alcohol by an orthokit operator.In addition, there are noticeable rust marks, probably from the engraving.This was seen internally; no patient involvement, no surgery delay.

Brand Name
ATUN REV PST F AUGTRL 12XSZ7-8
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8278935
Report Number1818910-2019-82356
Device Sequence Number2357792
Product Code LXH
UDI-Device Identifier10603295439127
UDI-Public10603295439127
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254907003
Device Lot NumberNW198496
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2019
Initial Report FDA Received Date01/25/2019
Patient Sequence Number1